Discussions By Condition: Kidney conditions

kidneys and tricor

Posted In: Kidney conditions 0 Replies
  • Posted By: Anonymous
  • August 15, 2006
  • 04:25 PM

Will or could the use of tricor cause kidney problems if not monitored correctly? My kidneys are leaking protein into my urine which is causing my legs to balloon up. It started all of a sudden. I have asked my Dr and he says no, but the more I investigate the more I disbelieve him. I'm going to see a kidney specialist soon because of this condition. I stopped taking the tricor,after a year, because of some stuff I've read but I'm not comfortable just accepting my Dr answer. Plus after asking many questions about this situation, my Dr suggested I get a new PCP. Quite fishy

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?